| Model Number |
CCWTT4 |
| Medical Device Problem Codes |
Malposition of Device (2616); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-health care professional reported following the intraocular lens implantation the patient had experienced poor quality of vision and shadows.The lens was explanted in a secondary procedure.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stating the clinical reason for the explant was lens decentered.
Additional Manufacturer Narrative
Information was provided that the company lens of 19.5 diopter (add power +2.2/+3.2) lens was replaced with an unspecified, multifocal lens model due to a reported clinical reason of "decentered pciol." the product has not been received to evaluate.The manufacturer internal reference number is: (b)(4).